# SDR AUS20040428

- Difficulty date: May 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SMOKE AND FUMES IN COCKPIT.  SMOKE AND FUMES STOPPED WHEN UPPER FANS SWITCH OFF.  CIRCUIT BREAKER TRIPPED.
